MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE 36XØ24.5; REVERSE SHOULDER SYSTEM GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE 36XØ24.5; REVERSE SHOULDER SYSTEM GLENOSPHERE
Catalog Number 04.01.0169
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month and 2 weeks after the primary, the patient came in reporting infection and the pathogen is unknown.The surgeon revised successfully the metaphysis, liner and glenosophere.
 
Additional Manufacturer Narrative
Batch review performed on 28-aug-2023.Lot 1910099: (b)(4) items manufactured and released on 13-may-2020.Expiration date: 2025-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Clinical evaluation performed by medical affairs department: early infection in cementless rsa, 1 month and 2 weeks after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other devices involved: reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0° (k170452) lot 2001817: (b)(4) items manufactured and released on 10-jul-2020.Expiration date: 2025-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot 2248488: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE 36XØ24.5
Common Device Name
REVERSE SHOULDER SYSTEM GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17780187
Report Number3005180920-2023-00715
Device Sequence Number12123156
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Catalogue Number04.01.0169
Device Lot Number1910099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite